Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 8 found articles
 
 
  Sobolev–Morrey spaces related to an ultraparabolic equation
 
 
Title: Sobolev–Morrey spaces related to an ultraparabolic equation
Author: Polidoro, Sergio
Ragusa, Maria Alessandra
Appeared in: Manuscripta mathematica
Paging: Volume 96 (1998) nr. 3 pages 371-392
Year: 1998
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands